Alert archive / Maine / Wind Advisories in 2005
Wind Advisory 3, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Oct 22, 2005, 3:57 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Oct 23, 2005, 5:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2005, 3:57 PM EDT (19:57 UTC)
- In effect from
- Oct 23, 2005, 5:00 AM EDT
- Expired
- Oct 23, 2005, 3:18 PM EDT
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 221957 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 357 PM EDT SAT OCT 22 2005 ...STRONG WINDS LIKELY ACROSS DOWNEAST MAINE SUNDAY MORNING WITH STRONG LOW PRESSURE MOVING NORTHEAST THROUGH THE GULF OF MAINE... .INTENSIFYING LOW PRESSURE FROM THE MID ATLANTIC STATES WILL MOVE NORTHEAST INTO THE GULF OF MAINE BY SUNDAY...BRINGING STRONG WINDS TO DOWNEAST MAINE IN ADDITION TO THE RAINFALL. WINDS WILL SLOWLY DIMINISH BELOW WIND ADVISORY CRITERIA SUNDAY AFTERNOON AS THE LOW BEGINS TO MOVE INTO THE CANADIAN MARITIMES. MEZ015>017-029-030-230400- /X.NEW.KCAR.WI.Y.0003.051023T0900Z-051023T1600Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 357 PM EDT SAT OCT 22 2005 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 12 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 12 PM EDT SUNDAY. EXPECT EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH DURING THE ADVISORY PERIOD WITH THE STRONGEST WINDS ALONG THE COAST AND OUTER ISLANDS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH AND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VJN
4 follow-up statements
000 WWUS71 KCAR 230149 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 949 PM EDT SAT OCT 22 2005 ...STRONG WINDS LIKELY ACROSS DOWNEAST MAINE SUNDAY MORNING WITH LOW PRESSURE MOVING NORTHEAST THROUGH THE GULF OF MAINE... .INTENSIFYING LOW PRESSURE FROM THE MID ATLANTIC STATES WILL MOVE NORTHEAST INTO THE GULF OF MAINE BY SUNDAY...BRINGING STRONG WINDS INTO DOWNEAST MAINE IN ADDITION TO THE RAINFALL. WINDS WILL SLOWLY DIMINISH BELOW WIND ADVISORY CRITERIA SUNDAY AFTERNOON AS THE LOW BEGINS TO MOVE INTO THE CANADIAN MARITIMES. MEZ015>017-029-030-231000- /X.CON.KCAR.WI.Y.0003.051023T0900Z-051023T1600Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 949 PM EDT SAT OCT 22 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 12 PM EDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 12 PM EDT SUNDAY. EXPECT EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH DURING THE ADVISORY PERIOD WITH THE STRONGEST WINDS ALONG THE COAST AND OUTER ISLANDS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH AND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VJN
000 WWUS71 KCAR 230832 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 432 AM EDT SUN OCT 23 2005 ...STRONG WINDS LIKELY ACROSS DOWNEAST MAINE TODAY... .INTENSIFYING LOW PRESSURE OVER THE WESTERN GULF OF MAINE EARLY TODAY WILL BRING STRONG WINDS INTO DOWNEAST MAINE TODAY AS IT TRACKS EAST NORTHEAST THROUGH THE GULF OF MAINE. WINDS WILL SLOWLY DIMINISH BELOW WIND ADVISORY CRITERIA THIS EVENING AS THE LOW TRACKS TOWARD THE SOUTHERN COAST OF NOVA SCOTIA. MEZ015>017-029-030-231645- /X.EXT.KCAR.WI.Y.0003.051023T0900Z-051023T2200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 432 AM EDT SUN OCT 23 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... EXPECT EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH DURING THE ADVISORY PERIOD. MANY TREES STILL CONTAIN LEAVES AND THIS COMBINED WITH THE WET WEATHER OF LATE...HAS MADE MANY TREES MORE VULNERABLE TO STRONG WINDS. AS A RESULT...SOME DOWNED TREES AND POWER OUTAGES CAN BE EXPECTED ACROSS THE ADVISORY AREA TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH AND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KHW
000 WWUS71 KCAR 231445 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1045 AM EDT SUN OCT 23 2005 ...STRONG WINDS LIKELY ACROSS DOWNEAST MAINE THIS AFTERNOON... .INTENSIFYING LOW PRESSURE OVER THE GULF OF MAINE WILL BRING STRONG WINDS INTO DOWNEAST MAINE THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH BELOW WIND ADVISORY CRITERIA AS THE LOW TRACKS ALONG THE SOUTHERN COAST OF NOVA SCOTIA EARLY THIS EVENING. MEZ015>017-029-030-232200- /X.CON.KCAR.WI.Y.0003.000000T0000Z-051023T2200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 1045 AM EDT SUN OCT 23 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED DURING THE ADVISORY PERIOD. MANY TREES STILL CONTAIN LEAVES AND THIS COMBINED WITH THE WET WEATHER OF LATE... HAS MADE MANY TREES MORE VULNERABLE TO STRONG WINDS. AS A RESULT... SOME DOWNED TREES AND POWER OUTAGES CAN BE EXPECTED ACROSS THE ADVISORY AREA THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH AND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FITZSIMMONS
000 WWUS71 KCAR 231918 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 318 PM EDT SUN OCT 23 2005 MEZ015>017-029-030-232030- /X.CAN.KCAR.WI.Y.0003.000000T0000Z-051023T2200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 318 PM EDT SUN OCT 23 2005 ...WIND ADVISORY IS CANCELLED... THE STRONGEST WINDS HAVE NOW ENDED ACROSS THE REGION. WINDS OF 15 TO 25 MPH WILL DIMINISH TO 10 TO 20 MPH TONIGHT. THESE WINDS ARE BELOW ADVISORY LEVELS. THUS...THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. $$ NORCROSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 22, 12:06 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Oct 22, 12:06 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1206 PM EDT SAT OCT 22 2005
.SYNOPSIS...HIGH PRESSURE WILL CREST OVER THE STATE THIS MORNING.
THE HIGH WILL MOVE NORTHEAST OF THE STATE LATER TODAY WHILE LOW
PRESSURE DEVELOPS OFF THE EASTERN NEW ENGLAND COAST. THE LOW WILL
SLOWLY LIFT NORTH SATURDAY NIGHT INTO SUNDAY BRINGING RAIN WITH
WET SNOW POSSIBLE IN THE HIGHEST ELEVATIONS. LOW PRESSURE WILL
TRACK NORTHEAST THROUGH THE MARITIMES ON MONDAY BUT A COLD UPPER
TROUGH OF LOW PRESSURE WILL KEEP CONDITIONS COOL AND DAMP THROUGH
THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM (REST OF TODAY)...
UPDATE FOR SKY CONDITION ACROSS NORTHERN MAINE. AN AREA OF LOW
CLOUDS HAVE DRIFTED ACROSS ZONES ONE AND TWO. EXPECT THAT THIS
CLOUD COVER WILL REMAIN THROUGH THE AFTERNOON.
&&
.PREVIOUS DISCUSSION... (ISSUED 410 AM EDT SAT OCT 22 2005)
SYNOPSIS...HIGH PRESSURE WILL CREST OVER THE STATE THIS MORNING.
THE HIGH WILL MOVE NORTHEAST OF THE STATE LATER TODAY WHILE LOW
PRESSURE DEVELOPS OFF THE EASTERN NEW ENGLAND COAST. THE LOW WILL
SLOWLY LIFT NORTH SATURDAY NIGHT INTO SUNDAY BRINGING RAIN WITH
WET SNOW POSSIBLE IN THE HIGHEST ELEVATIONS. LOW PRESSURE WILL
TRACK NORTHEAST THROUGH THE MARITIMES ON MONDAY BUT A COLD UPPER
TROUGH OF LOW PRESSURE WILL KEEP CONDITIONS COOL AND DAMP THROUGH
THE MIDDLE OF NEXT WEEK.
SHORT TERM (TODAY THROUGH SUNDAY)...
IR SATALLITE IMAGERY CURRENTLY SHOWS MAINLY CLEAR SKY ACROSS THE
REGION AT TIME. HOWEVER IT ALSO SHOWS SOME CLOUDS WEST OF THE ST
LAWRENCE SEAWAY IN ASSOCAITION WITH VORT MAX. BOTH THE GFS AND NAM
SHOW THIS VORT MAX SLIDING ACROSS THE NORTHERN ZONES TODAY. IN
ADDITION HIGH/MID CLOUDS WILL BE ON THE INCREASE FROM THE SOUTHWEST
LATER TODAY. EXPECT GENERALLY PARTLY CLOUDY CONDITIONS REGIONWIDE
TODAY. TEMPERATURES TODAY WILL RANGE FROM THE MID 40S NORTH TO
AROUND 50 DOWNEAST.
THE WEATHER STARTS TO TAKE A TURN FOR THE WORST LATE TONIGHT AS
LOW PRESSURE APPROACHES THE REGION FROM THE SOUTHWEST. GFS HAS
BEEN VERY CONSISTENT WITH THIS SYSTEM LAST FEW DAYS AND WAS
PREFERRED MODEL. EXPECT RAIN TO OVERSPREAD DOWNEAST MAINE TONIGHT
WITH PRECIPITATION SPREADING ACROSS MUCH OF THE REST OF THE REGION
BY EARLY SUNDAY MORNING. GFS TAKE HEAVIEST QPF ACROSS DOWNEAST
AREAS LATE TONIGHT AND EARLY SUNDAY. UKMET/GGEM ALSO SUPPORT THIS
AS WELL. RAINFALL AMOUNTS WILL GENEARLLY RANGE FROM AROUND AN INCH
NORTH TO AROUND TWO INCHES WITH LOCALLY HIGHER AMOUNTS DOWNEAST
ESP THE COAST. LATEST HEADWATER/FFG GUIDANCE INDICATES WE SHOULD
BE ABLE TO HANDLE THIS SO WILL NOT BE ISSUING ANY WATCHES ATTM AND
WILL CONTINUE TO HANDLE WITH ESF THIS MORNING.
GFS THERMAL PROFILES COLD ENOUGH FOR SNOW TO MIX IN ACROSS THE
HIGHER TERRAIN OF THE NORTH AND WEST ZONES DURING SUNDAY WITH H850-
H700 THICKNESS LESS THAN 1540 AND H1000-H850 1300-1310. COULD SEE
SOME ACCUMULATION DURING SUNDAY MAINLY ACROSS THE HIGHER TERRAIN.
IN ADDITION AS THE LOW INTENSIFIES AND MOVES TOWARD NOVA SCOTIA
EARLY SUNDAY EXPECT NORTHEAST WINDS TO INCREASE AS WELL. WILL HAVE
TO WATCH FOR POSSIBLE ADVISORY POTENTIAL DOWNEAST EARLY SUNDAY.
LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
WILL BE WATCHING WILMA IN THE EXTENDED TIME FRAME BUT ATTM
ECMWF/CAN/GFS ALL APPEAR TO KEEP WILMA OFF TO THE E OF THE AREA...
HOWEVER...WX PTRN STILL LOOKS GLOOMY AS NEARLY STATIONARY POS-
TILTED UPPER TROF WILL KEEP THINGS COOL...DAMP AND UNSETTLED THRU
AT LEAST THE MIDDLE OF NEXT WEEK. CRITICAL THICKNESSES SUGGEST A
MIX OF RAIN SNOW FAR NRN AND NWRN AREAS A DECENT BET SUN NGT INTO
MON AM. COULD SEE A COUPLE OF INCHES SPCLY OVER THE HGR TRRN
MAKING THIS THE FIRST MEASURABLE SNOWFALL OF THE SEASON. BEEFED
POPS UP SUN NGT INTO MON BASED ON LATEST 00Z MODEL SUITE AND HIT
THE SNOW A LITTLE HARDER. OTHERWISE..JUST SOME MINOR ADJUSTMENTS
MADE TO THE DATABASE.
AVIATION...
XPCT PREDOM VFR CONDS ALL TAF SITES THRU 06Z TNGT. APPROACHING LOW
PRES FROM THE SW WILL BRING DETERIORATING CONDS LATER TNGT INTO
ERLY SUN AND WILL NEED TO CONSIDER MVFR OR IFR CONDS SPCLY KBGR BY
ERLY SUN FOR THE 12Z TAF PKG.
MARINE...
WINDS WILL INCREASE LATE TONIGHT AS LOW INTENSIFIES AND TRACKS
TOWARD THE GULF OF MAINE. EXPECT WINDS TO INCREASE TO SCA LEVELS
AFTER MIDNIGHT AND INCREASE TO GALES EARLY SUNDAY MORNING. AS THE
LOW TRACKS ACROSS THE WATERS SUNDAY AFTERNOON EXPECT A BIT OF
BREAK HOWEVER EXPECT SCA CONDITIONS TO CONTINUE LATER SUNDAY
AFTERNOON INTO SUNDAY EVENING.
CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ050 FROM 2 AM SUNDAY TO 6 AM
SUNDAY.
...GALE WARNING FOR ANZ050 FROM 6 AM SUNDAY TO NOON SUNDAY.
SHORT TERM/MARINE...DUDA
LONG TERM/MARINE...KHW
UPDATE...NORCROSS/NORTON
&&Hazardous weather outlook, Oct 22, 4:53 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 453 AM EDT SAT OCT 22 2005 ANZ050-MEZ001>006-010-011-015>017-029>032-230900- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 453 AM EDT SAT OCT 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL APPROACH THE REGION FROM THE SOUTHWEST TODAY AND TONIGHT. RAIN ASSOCIATED WITH THIS SYSTEM WILL OVERSPREAD DOWNEAST AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN WILL CONTINUE ACROSS THE REGION DURING SUNDAY. THE RAIN MAY BE HEAVY AT TIMES EARLY SUNDAY...ESPECIALLY ACROSS DOWNEAST MAINE. RAINFALL AMOUNTS ACROSS THE REGION ARE EXPECTED TO RANGE FROM ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS...ESPECIALLY ACROSS DOWNEAST MAINE. PLEASE SEE THE LATEST HYDROLOGIC OUTLOOK (PWMESFCAR) ISSUED BY THIS OFFICE FORE MORE DETAILS. ACROSS NORTHERN AND WESTERN AREAS IT WILL BE COLD ENOUGH FOR A MIX OF RAIN AND SNOW DURING SUNDAY...MAINLY ACROSS THE HIGHER TERRAIN WHERE ONE TO THREE INCHES OF SNOW ACCUMULATION IS POSSIBLE. IN ADDITION NORTHEAST WINDS WILL INCREASE SUNDAY TO 10 TO 20 MPH WITH GUSTS TO 30 MPH ACROSS THE NORTH...AND 15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS CENTRAL AND DOWNEAST MAINE. A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS FROM EASTPORT TO STONNINGTON MAINE EARLY SUNDAY MORNING. THE REMNANTS OF WILMA ARE EXPECTED TO MOVE NORTHEAST TUESDAY THROUGH THURSDAY. AT THE PRESENT TIME IT APPEARS AS IF WILMA WILL PASS FAR ENOUGH SOUTH AND EAST TO HAVE MINIMAL IMPACTS ON THE REGION. HOWEVER...PLEASE MONITOR THE LATEST INFORMATION WITH REGARD TO THE FUTURE TRACK OF WILMA FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS AND ANY REPORTS OF FLOODING TO THIS OFFICE ON SUNDAY. I DUDA
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.